Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 70, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
$𝛼$-recognizable semigroups
S. A. Rankin, C. M. Reis and G. Thierrin.
Proc. Amer. Math. Soc. 70 (1978), 93-99
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0492028
Sets of natural numbers with no minimal asymptotic bases
Paul Erdős and Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 70 (1978), 100-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0485761
Witt classes of integral representations of an abelian $2$-group
David E. Gibbs.
Proc. Amer. Math. Soc. 70 (1978), 103-108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 492055
Zones of uniform decomposition in tensor products
Alex Jay Feingold.
Proc. Amer. Math. Soc. 70 (1978), 109-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0472943
Normal and quasinormal composition operators
Robert Whitley.
Proc. Amer. Math. Soc. 70 (1978), 114-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 492057
A complete space of vector-valued measures
R. B. Kirk and K. Rehmer.
Proc. Amer. Math. Soc. 70 (1978), 119-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0486401
On Darboux’s lemma
Hans Samelson.
Proc. Amer. Math. Soc. 70 (1978), 126-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0474367
Another extremal property of perfect splines
T. N. T. Goodman and S. L. Lee.
Proc. Amer. Math. Soc. 70 (1978), 129-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0481760
Stein manifolds on which the strong Poincaré problem can be solved
Robert Ephraim.
Proc. Amer. Math. Soc. 70 (1978), 136-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0481104
Approximation of induced automorphisms and special automorphisms
P. N. Whitman.
Proc. Amer. Math. Soc. 70 (1978), 139-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0486429
Unique balayage in Fourier transforms on compact abelian groups
George S. Shapiro.
Proc. Amer. Math. Soc. 70 (1978), 146-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0477600
Multipliers on compact groups
Ian Inglis.
Proc. Amer. Math. Soc. 70 (1978), 151-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0477606
Characterizations of amenable Banach algebras
Anthony To-Ming Lau.
Proc. Amer. Math. Soc. 70 (1978), 156-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 492065
La deuxième conjecture de Hirschfeld-Żelazko pour les algèbres de Banach est fausse
Bernard Aupetit.
Proc. Amer. Math. Soc. 70 (1978), 161-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0473828
On a discreteness condition of the spectrum of Schrödinger operators with unbounded potential from below
V. Benci and D. Fortunato.
Proc. Amer. Math. Soc. 70 (1978), 163-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0492940
A generalization of the Nagumo uniqueness criterion
Thomas C. Gard.
Proc. Amer. Math. Soc. 70 (1978), 167-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0470288
Unter- und Oberfunktionen und Differentialungleichungen zweiter Ordnung in normierten Räumen
Roland Lemmert.
Proc. Amer. Math. Soc. 70 (1978), 173-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 492069
Avoiding self-referential statements
C. Smoryński.
Proc. Amer. Math. Soc. 70 (1978), 181-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0476452
Markov property of extremal local fields
N. Dang-Ngoc and G. Royer.
Proc. Amer. Math. Soc. 70 (1978), 185-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0478385
A Samelson product and homotopy-associativity
Stephen J. Schiffman.
Proc. Amer. Math. Soc. 70 (1978), 189-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0500934
Remainders in Hausdorff compactifications
Richard E. Chandler and Fu-Chien Tzung.
Proc. Amer. Math. Soc. 70 (1978), 196-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0487981
Regularity, normality and multifunctions
James E. Joseph.
Proc. Amer. Math. Soc. 70 (1978), 203-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0474198
$K(Z/2)$ as a Thom spectrum
Stewart Priddy.
Proc. Amer. Math. Soc. 70 (1978), 207-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0474271
Metric characterizations of dimension for separable metric spaces
Ludvik Janos and Harold Martin.
Proc. Amer. Math. Soc. 70 (1978), 209-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0474229
A note on nonunitary principal series representations
Hrvoje Kraljević.
Proc. Amer. Math. Soc. 70 (1978), 213-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0473107